Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

3 year old suffering from cold. On augmentin and koloq. Not responding to medication

Hi I am Hitesh my child age is 3 year 4 month, he is suffering from cold last 10 days and doctor saying it is atmospher allergy,doctor suggest medicine like, Augmentin syrup(amoxycllin and potassium clavulanate) and KOLOQ(cetrozine, paracetamol , phenylephrine andzinc gluconate). but not effect of this medicine.and doctor suggets stem twice in a day This type of cold and cough repeat in 8 month out of 12 month. please suggest me how to treat my child. Regards Hitesh 0000
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
Hi ,
Thank you for your query.
It looks like a viral bug.
Treat your child with nasal decongestants and syrup cetrizine once a day for 5 days.
Your child needs a Serum IgE test,Xray-PNS to be done.
If they are abnormal then he should be treated accordingly.
I think he has a allegy problem.
Consult your doctor if the problem persists.
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing a speedy recovery.
Have a nice day.
Answered: Thu, 28 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor